# SDR CALA0000675

- Difficulty date: May 13, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED JUST INSIDE R-1 DOOR AT STA 200, RBL 54.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-05, FIGURE 55 AND EA 9-5311-2-AD67B.
